- -

Aggregation of L-probabilistic quasi-uniformities

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Aggregation of L-probabilistic quasi-uniformities

Show full item record

Pedraza Aguilera, T.; Rodríguez López, J. (2020). Aggregation of L-probabilistic quasi-uniformities. Mathematics. 8(11):1-21. https://doi.org/10.3390/math8111980

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/176218

Files in this item

Item Metadata

Title: Aggregation of L-probabilistic quasi-uniformities
Author: Pedraza Aguilera, Tatiana Rodríguez López, Jesús
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] The problem of aggregating fuzzy structures, mainly fuzzy binary relations, has deserved a lot of attention in the last years due to its application in several fields. Here, we face the problem of studying which ...[+]
Subjects: Filters , L-probabilistic quasi-uniformity , Aggregation
Copyrigths: Reconocimiento (by)
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8111980
Publisher version: https://doi.org/10.3390/math8111980
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095709-B-C21/ES/METRICAS DIFUSAS Y OPERADORES DE INDISTINGUIBILIDAD: APLICACIONES EN ROBOTICA/
J. Rodriguez-Lopez acknowledges financial support from FEDER/Ministerio de Ciencia, Innovacion y Universidades-Agencia Estatal de Investigacion Proyecto PGC2018-095709-B-C21.
Type: Artículo



This item appears in the following Collection(s)

Show full item record